Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is dizziness a side effect of beyaz?

Premium Questions

doctor1 MD

I am on my second month on Beyaz BC is it common to have thick white discharge ...

doctor1 MD

I have been on Beyaz birth control for over a year a every month my cycle is different. Last month my cycle was one day and very light and this month I did not have one at all is this normal? ...

doctor1 MD

I have been on Beyaz birth control for over a year a every month my cycle is different. Last month my cycle was one day and very light and this month I did not have one at all is this normal? ...

doctor1 MD

I have been on Beyaz birth control pills for six months now. Last month I notice slight spotting between periods . [For two days or so] I had missed taking the pills regularly and took two together twice ...

doctor1 MD

While in bed I often experience spinning room dizziness when I role over to a different position. I am on a regimen of metoprolol succinate (50 mg) for a-fib. Is this a normal side effect ...

Public Forum Discussions

doctor1 MD

My daughter has been on Beyaz for 3 months and has noticed a change in her emotions. She ... t like the way Beyaz makes her feel. She has a new script for microgestin. How long will the Beyaz ...

doctor1 MD

subsided. I am due for my period in 6 days. I have had some dizzy spells/vertigo when laying down and upon waking up. I have also had lower back pain on right side which is going down my leg. Ive had some nausea ...

doctor1 MD

I am on my second pack of Beyaz I was instructed by my doctor not to take the inactive pills due to severe menstrual complications/symptoms ie. extreme cramping, 7-10 day cycles, depression , suicidal ...

doctor1 MD

I recently switched from Beyaz birth control to Tri-Previfem. I have not finished the first week of my new birth control, but i have already been having side effects that I am worried about. I have ...

doctor1 MD

Hi, I m on BEYAZ and I have been for a few years. I haven t started my period this month and I ve already taken all my sugar pills and now I m on my second active pill on my new pack. I usually have ...

doctor1 MD

Hello. I used to take Yaz birth control, mostly to help my period, but I ve heard that it can kill an embryo if you take it before you know you are pregnant. Now I m taking Beyaz and I m wondering if it has ...

doctor1 MD

I m on Beyaz. This is my second month taking it and I have about three pills left before my free pills. Yesterday I had a good bit of bloody discharge. Today I had like two little drops of pinkish ...

doctor1 MD

I have been taking beyaz for about 4 years now and I ve never had a problem with my period. All of a sudden the last 5 (maybe more?) months I ve been having very light periods to the point that it seems ...

doctor1 MD

I recently started taking the birth control Beyaz. I have been bleeding for 15 days. It is heavy enough to require wearing a pad. I have also been nauseous and have had cramps. I have been religious ...

doctor1 MD

Hi, I have been taking Beyaz for more than a year and I missed my period on December 2015 and also, seems like I m gonna miss my period in January. I just finished my Beyaz pack and still have no period ...

Mobile Questions and Answers

doctor1 MD

Mostly it is due to beyaz which can cause irregular periods, spotting. no need to worry

doctor1 MD

After the discontinuation of sterogyl your dizziness will go away. if still persists then you can take Tab.Stugeron forte 75 mg once a day to relieve from dizziness.

doctor1 MD

Hi, Thanks for posting the query, The common side effects are dizziness, light headdedness, blurred vision, drowsiness.